Invariant ideals of twisted crossed products
Publication in refereed journal


Times Cited
Web of Science6WOS source URL (as at 19/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe will prove a result concerning the inclusion of non-trivial invariant ideals inside non-trivial ideals of a twisted crossed product. We will also give results concerning the primeness and simplicity of crossed products of twisted actions of locally compact groups on C*-algebras.
All Author(s) ListLeung CW, Ng CK
Journal nameMathematische Zeitschrift
Year2003
Month2
Day1
Volume Number243
Issue Number2
PublisherSPRINGER
Pages409 - 421
ISSN0025-5874
eISSN1432-1823
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-20-10 at 00:29